MAUDE Adverse Event Report: LIVANOVA USA, INC. PROGRAMMING SOFTWARE

LIVANOVA USA, INC. PROGRAMMING SOFTWARE
Model Number 3000
Medical Device Problem Codes Computer Software Problem (1112); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Voluntary medical device correction (remedial action) was initiated by the manufacturer on 2/4/2020, and the physician was provided a notification letter with recommended actions.Internal reference number: (b)(4).
 
Event or Problem Description
An error message was received stating the output current may not be deliverable due to impedance or battery voltage.The message was seen when the patient's generator was being programmed back on after being disabled.The vns was disabled due to testing being done on the patient's other implanted device.Information was received stating the programming system was using 1.6 software.The message was noted to resolve by turning off the tablet and re-interrogating or running system diagnostics.Internal testing and data review identified that false low output current messages can occur when m3000 v1.6 software programs a m103-106 generator after a specific programming sequence occurs.When m3000 v1.6 tablets initiate a programming session with a m103-106 generator, where its output current is programmed off (0 ma), and then the output current is programmed back on to ma, a low output current message would be seen when an in-session interrogation is performed.This would persist upon multiple in-session interrogations and if diagnostics weren't performed during the session, show on the session report.Running system diagnostics or ending and restarting the session will confirm functionality of the device, and resolve the ¿output current low¿ error message.The low output current messages in these cases are false and do not impact generator function.Based on the reported programming sequence that occurred that day, it was consistent with the false low output current mechanism described above.Therefore, the patient's generator is expected to be able to deliver therapy as programmed.No further relevant information has been received to date.

Brand Name
PROGRAMMING SOFTWARE
Common Device Name
PROGRAMMING SOFTWARE
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
MDR Report Key10586479
Report Number1644487-2020-01288
Device Sequence Number11419943
Product Code MUZ
UDI-Device Identifier05425025750535
UDI-Public05425025750535
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 09/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3000
Was Device Available for Evaluation? No
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2020
Initial Report FDA Received Date09/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR